MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT
Model Number EL2022
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable.Elita is not an implantable device.Section d6b - explant date: not applicable.Elita is not an implantable device; therefore, not explanted.Section e1 - first/given name: unknown, as information was requested but not provided.Section e1 - last name: unknown, as information was requested but not provided.Section e1 - email address: unknown, as information was requested but not provided.Section e1 - telephone number: (b)(6).Section h3 - other (81): the device was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during laser fire with an elita laser, suction loss occurred with flap difficult to lift.No further detail was provided.

Brand Name
ELITA
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19209405
Report Number3012236936-2024-01158
Device Sequence Number18151239
Product Code GEX
UDI-Device Identifier05050474738553
UDI-Public(01)05050474738553
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL2022
Device Catalogue Number0155-1001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown